# SDR SIMA200108602

- Difficulty date: March 27, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145275
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001011
- Part serial: 0057
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4433 - CREW REPORTED AFTER TAKEOFF PRIMARY TRIM CONTROL TO BE INOPERATIVE, FOLLOWED LATER BY AUTO TRIM FAIL.  BACKUP TRIM FUNCTIONED NORMALLY.  REMOVED AND REPLACED PITCH TRIM ACTUATOR IAW AMM.  OPS CHECK GOOD.  (M)
